# SDR USAA920082021

- Difficulty date: November 5, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 278,633 hours, 15,184 cycles
- System (JASC): 4990 · APU Oil System
- Part: Gearbox
- Condition: Leaking
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

LOGPAGE NR 8393492 FLT NR 2036 DCA-BOS OTHER CABIN ODOR IS MAKING PASSENGERS SICK.  APU LEAKING OIL AT GEARBOX / COMPRESSOR FLANGE.
